# SDR CALA2020012000194

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 57,626 hours, 25,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347556521200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORSION BOX SILL PLATE CORROSION AT FR54 (A3NB-05 -3-6012) PER N/R 9290354 GENERATED. RMVD & RPLCD W/NEW TORSION BOX COVER PLATE AT AFT CARGO DOOR ENTRY PER SRM 53-41-49-283-004 & SRM 51-42-11-801. PERFORMED BY MECH, INSP.
